Viewing 15 posts - 1 through 15 (of 56 total)
  • Author
    Posts
  • #61654
    Randi
    Participant

    Jose,
    My heart breaks for you. My thoughts are with you and your sister at this difficult time.
    ((Hugs))
    -Randi-

    #61653
    marions
    Moderator

    Jose….my heart goes out to you and your family. Please, stay in touch.
    All my love,
    Marion

    #61652
    lainy
    Participant

    Jose, crying is good. While you cry because you will miss your Sister you will also cry because how beautiful she will be in her Peace. Will you do one thing for me? She can still hear you, please tell her to say Hi to Teddy.

    #61651
    jmgrisolia
    Member

    thank you. Im crying

    #61650
    lainy
    Participant

    Dear Jose, I am so very sorry and I hope you made it home as I do believe she hung on so you could be there.

    God looked around his garden and he found an empty place,
    He then looked down upon this earth and saw her tired face.
    He put his arms around her and lifted her to rest.
    God’s Garden must be beautiful, He always takes the best.
    He knew that she was suffering, He knew that she was in pain.
    He knew that she would never get well on earth again.
    He saw that the road was getting rough and the hills were hard to climb,
    So he closed her weary eyelids and whispered “PEACE BE THINE”.
    It breaks your hearts to lose her, but she will not go alone,
    For parts of you go with her the day God calls her home.

    #61649
    jmgrisolia
    Member

    She recives now midezolem iv 100 ml/h. Unconcious.

    #61648
    peggyp
    Member

    Hi Jose,
    I am sorry to hear about your sister but was wondering if anyone had mentioned anything about her calcium level. My husband has not been doing well since having a chemoembolization in April. He lost 34 pounds in three weeks, has been very confused, hallucinating, agitated, not sleeping but no energy to do anything but stay in bed. I took him to the doctor on Wednesday for a checkup and told the NP that I was discontinuing the pain patch they started him on two weeks ago because he was getting worse than better. She said she would call me with his bloodwork results yesterday. She said that his calcium level was very high and could be causing the lethargic state he was experiencing. Today, I took him for an infusion to bring his level down. She referred to this as hypercalcemia. Just a thought but maybe something like this is happening with your sister. Take care, PeggyP

    #61647
    marions
    Moderator

    Jose….it occurred to me that you might want to search out a Psychiatrist independent of the palliative setting.
    Hugs,
    Marion

    #61646
    marions
    Moderator

    Jose…please keep us posted.
    Hugs,
    Marion

    #61645
    jmgrisolia
    Member

    Sensitive

    We have had many doctors so far. Now we are in a small clinic for palliative care in the North of Spain. I am flying tomorrow so I will assess the situation. I think she is taking haloperidol and other drugs that I mentionted before, IV.

    The point here, the terrible truth here is that tumors have not grown beyond the limits of the last CAT. Comparing CAT of last two weeks and CAT that we had before there is no progress of tumors. Neither there are track of encephalopaties, etc. However her lungs are suffering. She has pleural effusion. We suspect that her neurological problems, anxiety, suffering and hypoxia and even her pleural effusion are the result of the cocktail of drugs that she has been taken during these six months. We suspect that is not cancer which is killing her but the horrible palliative treatment.

    Hugs
    Jose

    #61644
    marions
    Moderator

    Jose….is there another doctor you can go to?

    #61643
    jmgrisolia
    Member

    Yes, all of them. And palliative doctors insisted to provide high dosage no matter what we say, no matter what MC wants. Their role is clear: kill the patient.

    #61642
    marions
    Moderator

    Jose….Is Carmen still on the drugs?

    #61641
    jmgrisolia
    Member

    We have checked ammonia levels in Carmen and these are only slightly over the normal. There is not encephalopaties and her brain is cleaned of tumors. Therefore we believe that the high dosages of anti-anxiety medication are killing her, are destroying her and producing opposite results. My sister insisted yesterday to stand up despite the high levels of morphine, diazepam, etc in blood. I think everything is doing wrongly here. We agree with a painless treatment but we think the anxiety treatment is misslead.

    My brother in law now thinks that their anti-cancer treatment (aside from chemo) is the cause for this situation. This cocktail of drugs would kill even the most healthy person.

    #61640
    marions
    Moderator

    Jose…In order to keep Carmen free of pain and anxiety the medications have to be increased. Doctors are trained to do this. But this comes at a price of the patient being less lucid and responsive. This is the most difficult of situations and emotions are running high, but somehow your family must come together and work with the physician in order to achieve the common goal of doing what’s best for Carmen.
    My heart is with you,
    Hugs,
    Marion

Viewing 15 posts - 1 through 15 (of 56 total)
  • You must be logged in to reply to this topic.